MAUDE Adverse Event Report: ORTHOFIX INC ASCENT POCT SYSTEM; ASCENT LE 200MM RODS

ORTHOFIX INC ASCENT POCT SYSTEM; ASCENT LE 200MM RODS
Model Number 65-2200
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/07/2016
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that 2 rods broke into treatment.Patient had occipital to c6 surgery some time ago.Original surgery information is not available.The rods broke at the transition point at c2.The rods were removed and replaced with new rods.

Brand Name
ASCENT POCT SYSTEM
Common Device Name
ASCENT LE 200MM RODS
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key5645685
Report Number3008524126-2016-00012
Device Sequence Number10837580
Product Code KWP
UDI-Device Identifier18257200018581
UDI-Public18257200018581
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K111183
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number65-2200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2016
Initial Report FDA Received Date05/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR